MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT ROI-C 12X14 H5; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM

LDR MÉDICAL IMPLANT ROI-C 12X14 H5; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.Attempts to obtain additional information have been made and no answer has been provided yet.The review of traceability shows no evidence on a device issue that may have an impact on this case.Product was not returned yet, no evaluation could be performed.Investigation still in progress.Not returned to manufacturer yet.
 
Event or Problem Description
Roi-c: broken cage during impaction of the anchoring plate.Breakage of the implant during impaction of the anchor.No impact for patient.No delay.According to the reporter surgical technique was followed.Additional information was requested.Investigation ongoing.
 
Event or Problem Description
It was reported that a cage broke while impacting the first anchoring plate.The surgery was completed with another implant.There was no impact to the patient reported.
 
Additional Manufacturer Narrative
The returned cage was evaluated.Visual inspection found that part of the anterior portion of the device has fractured off.A review of the dhr did not find any issues which would have contributed to this event.As the damage occurred during insertion of the anchoring plate, it is possible that the cage was misaligned within the disc space such that during impaction of the anchoring plate, an unexpected off-axis force was placed on the cage resulting in it's fracture; however, the initial positioning of the cage is unknown.As such, a cause cannot be conclusively determined.

Brand Name
IMPLANT ROI-C 12X14 H5
Common Device Name
LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8731227
Report Number3004788213-2019-00191
Device Sequence Number2167952
Product Code ODP
UDI-Device Identifier03662663016278
UDI-Public03662663016278
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K091088
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2023
Device Model NumberN/A
Device Catalogue NumberMC1341P
Device Lot Number65400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer04/02/2020
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1